# SDR DALA1301321521

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 73,330 hours, 11,690 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T2100
- Condition: Mismanufactured
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF PYLON MODIFICATION, FOUND 2 EA HOLES ON SIDE-LOAD FITTING HAVING SHORT EDGE MARGIN.  SHORT EDGE MARGIN CONDITION FOUND TO BE ACCEPTABLE AND TO REMAIN AS IS IAW ERA 570077-14AD, REV 0, STEP 2.
